# SDR IPXA09155026

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NR 1 THRUST REVERSER UNLOCK LIGHT IN CRUISE.  CREW ELECTED TO DIVERT TO LIT.  DEFERRED NR 1 THRUST REVERSER PER MEL 70-30-01 AND DMP 70-30-01.
